# SDR V0XD2022092102

- Difficulty date: September 21, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 45612
- Aircraft time: 40,067 hours, 31,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 145622461011
- Condition: Corroded
- Location: Frm 22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GUSSET PLATE RBL Y-479 FR 22- CORRECTIVE ACTION: REMOVED CORROSION FROM GUSSET AND FOUND TO BE 100% OUT OF LIMITS REMOVED AND REPLACED PART IAW EMB 145 SRM 51-40-02
